Jump to content
Important Survey - Please Participate ×

Doctor blanked me


[Ke...]

Recommended Posts

Has anyone been seen by a GP and they've totally ignored and disagreed with all the symptoms that post withdrawals brings up? The more I think about it,he treated me like an addict and offered me more addictive drugs,like pregablin. Feel quite angry 😡 and realise it's not widely accepted that people have protracted symptoms after long exposure to benzodiazepines,I'm only four months from my last dose of 2mg diazepam and the doctor scoffed at the notion my symptoms were related. Not the best day today!!!!
Link to comment
Share on other sites

Has anyone been seen by a GP and they've totally ignored and disagreed with all the symptoms that post withdrawals brings up? The more I think about it,he treated me like an addict and offered me more addictive drugs,like pregablin. Feel quite angry  and realise it's not widely accepted that people have protracted symptoms after long exposure to benzodiazepines,I'm only four months from my last dose of 2mg diazepam and the doctor scoffed at the notion my symptoms were related. Not the best day today!!!!

 

If he was treating you like a addict, would he have offered you more " addictive " drugs? That doesn't add up . If he thought you were a addict he would not offer any addictive drugs.

 

Yeah I have seen a few doctors and none of them have recognized my issues are from benzo recovery. Most everyone on here has experienced this.

Link to comment
Share on other sites

I have experienced similar situation today too. But that is OK. As long as we know our symptoms and not be afraid of them, that should help us in our recovery.

 

Tracy

Link to comment
Share on other sites

My doctor who had prescribed me Xanax for 15 years found out I went to rehab and would no longer prescribe me anything including my blood pressure meds. It is hard to fine somebody that knows anything abt WD.
Link to comment
Share on other sites

I know my doctor will not believe I am still having symptoms from withdrawal five months out- so I don't even bother to try telling her-  going into this taper she  said I would be better  two weeks after I took  the last  xanax. And that is after taking it for 30 years!!!  Makes you feel like you are alone in this.

 

Link to comment
Share on other sites

I know my doctor will not believe I am still having symptoms from withdrawal five months out- so I don't even bother to try telling her-  going into this taper she  said I would be better  two weeks after I took  the last  xanax. And that is after taking it for 30 years!!!  Makes you feel like you are alone in this.

 

My doctor told me two weeks as well. its so sad  :'(

 

The fool tried to prescribe me ambien and Valium when i told him all my symptoms.

Link to comment
Share on other sites

Out of all the doctors I've gone to, I found no one that understood wd. A doctor told me flat out that benzo wd would take a month, max, and was very adamant about it. He was talking to someone who was going through it!! He didn't have a damned clue.

 

I get fed up with talking about this to medical people. I can tell that they don't understand. But I keep talking about it, anyway. We have to do it. They can't shut us up. The more we talk about it instead of keeping quiet, the more they'll have to face reality.

Link to comment
Share on other sites

So sorry you had to go through this. You are not alone. Many of us have horror stories of Dr's who would not listen. I have P.S.T.D from being bullied by Dr's who were only cared about their own egos. Certainly not my best interests. So now I have the double whammy of withdrawal along with the P.S.T.D.

 

There is a web site called Benzo Wise Dr's. These Dr's will help in a safe withdrawal. I found Dr Madill through this site. He is a really caring Dr, and well worth the initial 8 hr round trip drive to his office.

Link to comment
Share on other sites

Most doctors don't have a clue treating benzo w/d.  Many refuse to acknowledge it because big pharma will not.

 

I got lucky and found one psychiatrist with w/d experience.  He basically suggested I follow the Ashton Manual protocol and offered scripts to help me with my taper.  He told me what to expect and to taper very slowly.  I got lots of info here at BB's and found some helpful videos on youtube. 

Link to comment
Share on other sites

[15...]

Has anyone been seen by a GP and they've totally ignored and disagreed with all the symptoms that post withdrawals brings up? The more I think about it,he treated me like an addict and offered me more addictive drugs,like pregablin. Feel quite angry 😡 and realise it's not widely accepted that people have protracted symptoms after long exposure to benzodiazepines,I'm only four months from my last dose of 2mg diazepam and the doctor scoffed at the notion my symptoms were related. Not the best day today!!!!

 

Yes indeed, I'm four months off too, and my GP does not believe that benzos leave lasting effects. Once they're out of the body, you're no longer affected, period - so he says. My brain and body disagree.

 

I'm glad we all have each other, because otherwise we'd think we were nuts!

Link to comment
Share on other sites

Thank you very much for your response it's sad to hear so many people have had very similar experiences with doctors,it's very strange that withdrawals symptoms are just largely disregarded by the medical profession. I'm glad I found this site as I did think I was alone and going a bit nuts but so many people have identical symptoms of withdrawals it isn't a coincidence now is it!! ❤️

Xxxxxxxxxxxxx

 

Link to comment
Share on other sites

This is my opinion. A good Doctor will educate himself from what patients relate to him. I stopped going to a doctor who laughed at the idea that I was still having symptoms and offered to up my dose.

 

Link to comment
Share on other sites

My was laughing at me saying your WD can last till 1 month but because you was on such a low dosage it was probably 2 weeks everything else is just excuses for Anxiety.  >:( Psychiatrist said the same. It just cannot be and offered me Ad. The only one that said ot could be was my psychotherapist.But just could be but it is almost impossible. :tickedoff:

I have no clue how they can be so ignorant. I would put them on this garbage and than be smart.

Link to comment
Share on other sites

This is one of pet peeves. Like those here, several of my docs (Pdoc, a sleep doc, and PCP) all deny that there is withdrawal beyond 4-6 weeks.  They have offered all types of drugs.  I think this is the way people end up on polypharmacy.  It's difficult to say "no" to the "experts" when you are in the throes of withdrawal and suffering so much.  As a result, I have become pharmacophobic, fearing that any drug I take will result in a future time of withdrawal from another added med.
Link to comment
Share on other sites

×
×
  • Create New...